BibTeX record journals/dam/HayamizuF17

download as .bib file

@article{DBLP:journals/dam/HayamizuF17,
  author    = {Momoko Hayamizu and
               Kenji Fukumizu},
  title     = {On minimum spanning tree-like metric spaces},
  journal   = {Discrete Applied Mathematics},
  volume    = {226},
  pages     = {51--57},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.dam.2017.04.001},
  doi       = {10.1016/j.dam.2017.04.001},
  timestamp = {Thu, 28 Dec 2017 16:11:25 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/dam/HayamizuF17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics